# SDR DXTA200702539

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 10,832 hours, 8,842 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRPLANE WILL NOT PRESSURIZE. REPLACED PNEUMATIC RELAY WITH OVERHAULED UNIT I.A.W. CESSNA 560 M.M. 21-32-02.
